On Rigid Singularities

Files in this item

Files Size Format View
article_RIP591_part10.pdf 2.204Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: On Rigid Singularities
Author: Schlessinger, Michael
Series: The Rice University Studies, Volume 59, Number 1
Issue: Issue 1
Date: 1973-01
Citation: Schlessinger, Michael. (1973). "On Rigid Singularities." vol. 59. no. 1, pp. 147-162.
Description: Paper by Michael Schlessinger

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)